# SDR UVVR2013101500027

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: General aviation
- Filed by: Centurion Investments Inc, repair station UVVR932L
- Aircraft: N2NL
- Make and model: Rkwell NA26565
- Aircraft serial: 46563
- Aircraft time: 12,004 hours, 8,321 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bolt
- Part number: NAS62617
- Condition: Fractured
- Location: Wing
- Part time: 12,004 hours, 8,321 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT HEAD MISSING FROM UPPER FWD WING SPLICE PLATE.  BOLT SHANK AND NUT WERE FOUND INTACT.
